# SDR CKSA97568

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O WITH GEAR HANDLE PLACED IN THE UP POSITION RED DOOR LIGHTS AND TAIL SKID LIGHT REMAINED ILLUMINATED, F/E SECONDARY INDICATORS AND DOOR LIGHTS WERE OUT.  RECYCLED GEAR SAME INDICATIONS.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT SYSTEM OP CKD GOOD IAW B727 MM 32-09-21.
